# SDR 99ZZZX2789

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N728CA
- Make and model: Piper PA-31-350
- Aircraft serial: 317952036
- System (JASC): 7921 · Engine Oil Cooler
- Part: Gasket
- Part number: 76510
- Condition: Mismanufactured
- Location: Bypass Valve
- Part time: 100 hours
- Component: 53E22144
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN C/W LYCOMING MSB 518C ON INSPECTION OF THERMOSTATIC BYPASS VALVE, UPON RE-INSTALLING VALVE, NEW GASKET WOULD NOT SIT ON VALVE CORRECTLY.  IT SITS ON TAPERED SECTION OF VALVE AND WHEN TORQUED DOWN, IT LEAKS.  IF THE INSIDE DIAMETER OF THE GASKET WAS CHAMFERED ON BOTH SIDES, GASKET WOULD FIT PROPERLY.
